Month: January 2016

Trader Van Beastway 2016

CutdownPoster_Beastway2016

Summer MTB racing in London since 1993 – 24 years young!

Beastway rides again at Hog Hill in London with two new Saturday events around the regular Wednesday evening series. There are NINE races in the series and the last round will be the decider, with your SEVEN best results to count. 

Beastway is delighted to welcome its new series title sponsor Tradervan.co.uk. They source and finance vans throughout the UK. Hackney GT clothing remains a series sponsor and prime mover in the series. The regular crew of Russ Jones, Bruce Mackie, Michael Humphreys, Drew Jones, Noah Smith, Jarvis Goodyear of Epping Forest MTB, plus many volunteers and the Lee Valley Youth CC run the series with your offers of help always welcome.

You can start by laying your money down to keep finances in the black right through the series. Enter the whole series in advance by 1 April and save up to £59. We’ll waive the £3 number board charge for full series entrants. Series entry and payment from here;- https://www.britishcycling.org.uk/events/

Please come along to our Coursebashing Day from noon on Saturday 2 April. Bring gloves, workwear and your favourite bushwhacking tools. The brambles don’t care what you wear.

Series info https://www.britishcycling.org.uk/events.

Series website www.beastwaymtb.com . Email beastway@btinternet.com

The full series has two XCO races in addition to the usual seven short course events. Nine races, best seven results to count for series rankings.    

We hope you approve of this bigger season and a party at the end. Enter the full series now!

Race dates and times

Venue: Redbridge Cycling Centre, Hog Hill. Forest Road, Hainault IG6 3HP

Tradervan Beastway 2016 Races and Timings

SATURDAY 9 APRIL Tradervan Beastway 2016 round 1

XCO FORMAT (min 4km, max 6km course. 1hr30mins seniors)

 12h00 Open practice

12h30 u12 race (short course target 15-20mins)

12h55 Course closes

13h00 Juvenile & Youth (target 30mins)

13h35 Practice

14h00 Seniors start

16h00 Podium

WEDNESDAYS Tradervan Beastway 2016 rounds 2 – 8

MAY 18 & 25. JUNE 1, 8, 15, 22 & 29

XCC FORMAT (Different short course each week, 1hr seniors)

18h00 Course open for practice

18h30 U12 race (short course target 15-20mins)

19h30 Seniors start

19h50 Juve/Youth start

20h30 Finish

 

 SATURDAY 2 JULY Tradervan Beastway 2016 round 9 and series deciderXCO FORMAT (min 4km, max 6km course. Target 1hr40mins seniors)

 14h30 u12 race (short course target 15-20mins)

15h00 Practice

15h25 Course closes

15h30 Juvenile & Youth (target 30mins)

16h00 Practice

16h30 Seniors start

18h30 Podium and series prizegiving

 For more information on the series and our many proud sponsors please refer to the website www.beastwaymtb.com

Comments, volunteering, helpful suggestions, genuine concerns, praise and gratitude all welcome direct to the organiser beastway@btinternet.com . 

 

Advertisements